Remeron Withdrawl

Were you looking for information about Remeron Withdrawal? Remeron withdrawl is a common misspelling of Remeron withdrawal.
It is possible to suffer from withdrawal symptoms if you suddenly stop taking Remeron® (mirtazapine). Some symptoms of Remeron withdrawal can include irritability, headaches, and insomnia. However, because the medication stays in your blood for such a long time after you stop taking it, it may be less likely to cause withdrawal symptoms compared to other antidepressants. If you are going to be taken off the medication, your healthcare provider may slowly decrease your dose to minimize the symptoms of Remeron withdrawal.
(Click Remeron Withdrawal for more information on when withdrawal symptoms may occur and a more detailed list of symptoms.)
6 Ways Dogs Help People With Depression
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.